# SDR V0XD20161109192

- Difficulty date: November 2, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP STEP OF PAX DOOR FUSELAGE SIDE HINGE HAS CORROSION.  REMOVED AND REPLACED TOP STEP OF PAX DOOR FUSELAGE SIDE HINGE DUE TO CORROSION IAW SRM 51-41-00 AND SRM 51-41-04.
